# SDR USAABB04012

- Difficulty date: January 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLASS DIVIDER OVERHEAD EXIT SIGNS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
